# SDR AALA202212229713

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 55,718 hours, 36,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE FL370 UNABLE TO OPEN FLIGHT DECK DOOR DURING MEAL EXCHANGE. DISCOVERED BOTH TOP AND BOTTOM DOOR STRIKERS' HAD TO BE MANUALLY PULLED BACK TO ALLOW HANDLE TO ROTATE. ONLY MIDDLE STRIKER IS SECURING DOOR CLOSED. REPLACED TOP (AALA202212210543) AND BOTTOM (AALA202212229713) STRIKER ACCOMPLISHED ADJUSTMENT.
